Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On almost periodic solutions for undamped systems with almost periodic forcing

Author: George Seifert
Journal: Proc. Amer. Math. Soc. 31 (1972), 104-108
MSC: Primary 34.45
MathSciNet review: 0285772
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using the method of averaging, we give sufficient conditions for the existence of an almost periodic solution of an undamped oscillatory system with almost periodic forcing, and show that these can be applied to a Duffing equation with almost periodic forcing provided the nonlinear term is sufficiently small, and the natural frequency of the linear part of the system is included in the set of Fourier exponents of the forcing function.

References [Enhancements On Off] (What's this?)

  • [1] Jack K. Hale, Ordinary differential equations, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1969. Pure and Applied Mathematics, Vol. XXI. MR 0419901

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45

Additional Information

Keywords: Almost periodic functions, undamped oscillatory systems, method of averaging, Duffing equation
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society